# SDR ASOA2015070613264

- Difficulty date: July 1, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 25,726 hours, 24,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RT EMGERGENCY LIGHT INOPERATIVE.  TROUBLESHOT AND FOUND FWD RT EMERGENCY LIGHT BULB BLOWN.  R & R LAMP IAW AMM 33-51-21-400-801.  PERFORMED OPS CHECK OF RT FWD EXTERNAL EMERGENCY LIGHT IAW AMM 33-51-00-710-801.  OPS TEST GOOD.
